Skip to content
My WebMD Sign In, Sign Up
Please help!! My 6 years old is wobbly, and his speech is slured
avatar
juliecc posted:
I am not sure what this may be.

He has had night terrors and bad dreams for 1.5 month now and he is exhausted.
He wakes up every night about 4 times, screaming and crying.

LAst week I saw how tired he was so at the suggestion of my naturopathe, I finally gave him some benadryl to help him sleep.
He slept well the first night and the second, but the third and forth he still woke up 3 and 4 times. So I am not giving it to him anymore.
His speech is really slurred, like one who would have had too much to drink, he is not steady on his feet, his hands are a bit shaky....

Could this be a side effect of benadryl or of sleep deprivation?
Not sure what to try next. He needs to sleep in order to stop having a hard time sleeping, it is a vicious cycle now...

Any input is appreciated.
Thanks so much
Reply
 
avatar
South_Side_Gaelic responded:
Go to WWW.dukehealth.org/health_library/advice_from_doctors/your_childs_health/sleepterrors.I hope this helps.


Helpful Tips

Narcolepsy and nutrition
Hi all, I am a narcoleptic and also I have sleep apnea. I recently joined a program called optifast to lose weight, it is a program that is ... More
Was this Helpful?
12 of 22 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the Duke Health Sleep Disorders Center